# SDR UALA2013040802303

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,800 hours, 23,483 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LOOSE AND MISSING FASTENERS ON SIDES AND UNDERSIDE OF AIRCRAFT.  SECURED OR REPLACED FASTENERS.
